# SDR SWAA2024092734704

- Difficulty date: September 5, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #114-013. FORWARD CARGO COMPARTMENT; RIGHT SIDE Z ANGLE HAS SEVERAL AREAS OF LIGHT CORROSION BETWEEN STA. 500A - 500E.<[01] REPAIRED Z ANGLE DAMAGE SECTION AREA AT STA 500A-500E IAW SRM 53-00-53-2R-5;[02] AUDIT C/W
